# SDR AALA202511103104

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N350RV
- Make and model: Boeing 737-8
- Aircraft serial: 44462
- Aircraft time: 15,368 hours, 5,651 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT NOTICED A PLASTIC SMELL IN FORWARD GALLEY. ACCOMPLISHE JOB CARD 09L00021001, FOUND NUMBER 2 OVEN IN FORWARD GALLEY TO BE THE SOURCE OF ODOR. REMOVED AND REPLACED NUMBER 2 OVEN. PER AMM 25-32-03.
